# SDR FDKA200803121

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,709 hours, 13,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6008 JFK-RDU (1922 PHX LCL).  ROW 12 OVERHEAD EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MX RE-SECURED THE WIRE AND OPS CHECKED.
